MathSciNet Relay Station
MathSciNet bibliographic data
MR2349774 14K12 (14F17)
Pareschi, Giuseppe; Popa, Mihnea Generic vanishing and minimal cohomology classes on abelian varieties. Math. Ann. 340 (2008), no. 1, 209–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement